# SDR DALA2018031401685

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 813-816
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STIFFENER BS 813 TO 816, BL 0, FWD BULKHEAD AFT FACE.  THE STIFFENER WAS REPAIRED IAW SRM 53-00-00-2R,  FIG-201, SHEET 1.
